Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Timmy boy

Veteran Member
  • Total Reviews

    0
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Timmy boy

  • Rank
    Junior Member
  1. The title say's it all really what can i use to help my eyes? I constantly get this ball of white/yellow stuff in corners of my eye and have used conjustivitis drops from doctor but shock horror still their anyone else get this?
  2. just like me my oiliness has decreased and i only get a few little pimples which dont come to head i personally think all these chemicals people put on there face do more harm than good!
  3. Right i have tried various creams washes and lotions on my face over the years but all of which didnt ever help my acne! instead they just gave me more problems dry skin, shiny skin, red skin and in some cases more spots. I have been on every kind of antibotic all of which helped but acne came back (suprise suprise) I have recently come of a 5 month course of accutane 60mg a day and my face was 100% clear i was so happy but i only use warmish water on my face twice a day because its the only t
  4. Could i take vitamin A would that help my skin?
  5. All you post accutane users, Im now 2months post tane was on 60mg course for 5months and recently im finding i get quite a few tiny pimples on my head and chin is this normal? anyone else have this problem? skin feels more oily too which im so NOT happy about!!! I wanna stay clear i had so many side effects on tane and was completely clear i dont want it too all go to waste!!! Please share your post tane experiences or give me advice Thankyou
  6. In about the second month my eyes became very dry red and i found the only real solution was eye drops but with me it came and went! Hope it gets better soon
  7. Has anyone else suffered this while on accutane? one day im constipated next its diaphoria!
  8. Can accutane really give you this, it better not do that would proper hurt
  9. what dosage is everyone on and for how long? Is this a high dosage because im on 20mg three times a day for 4months?
  10. I now need to add two more side effects- 1. Dry flaking neck 2. Rash on forearms/ spots on body (weird)
  11. Im 2 and a half months into 60mg tane a day and ive noticed ive been getting spots on my body recently like my hands arms legs is that normal? also when they go they turn dry around the edge?
  12. Has anyone else had eye problems on accutane if so what were they?
  13. so many side effects but all worth it for clear skin
  14. IM CURRENTLY ON TANE AND INTO MY THIRD MONTH IM ON 60MG A DAY AND HAVE HAD LOTS OF SIDE EFFECTS THESE INCLUDE - 1. DRY SKIN 2. CHAPPED LIPS 3. DRY NOSE SOMETIMES BLEEDS 4. EYE INFECTIONS AND REDNESS 5. WEIRD SPOTS LIKE EXCEMA ON MY ARMS AND LEGS 6. TIRENESS 7. DRY EARS 8. BACK PAINS BUT I HAVE CLEAR SKIN SO ON BALANCE IM HAPPY WHAT SIDE EFFECTS HAVE YOU LOT EXPERIENCED WHILE ON TANE?
×